# SDR CALA2025041603908

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 57,939 hours, 35,345 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

1 SEC PRIOR TO ROTATION, AIRCRAFT EXPERIENCED A SUDDEN JOLT WITH NOSE TIRES STILL IN CONTACT WITH RUNWAY. GEAR RETRACTED NORMALLY.   CREW REPORTED AIRCRAFT JOLTED TO LEFT IMMEDIATELY BEFORE ROTATION. INSPECTED MAIN GEAR AND NOSE GEAR WHEELS AND TIRES, BRAKES, AND GEAR LEGS. NO DEFECTS NOTED ON ANY LANDING GEAR. DEPARTURE AIRPORT REPORTED NO DEBRIS ON RUNWAY AFTER TAKEOFF, AND CREW REPORTED NO ABNORMAL INDICATIONS. AIRCRAFT OK FOR SERVICE AT THIS TIME. INSPECTIONS COMPLETED REF AMM 32-11-00 AND 32-21-00.
